# SDR CALA2014072801028

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,720 hours, 15,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN RT BS 480 BETWEEN STRINGER 8 & 9 INBD HOLE OF SUPPORT BRACKET FOUND THREE EACH CRACKS AT FRAME APPROX 1/4 INCHES, 1/4 INCH & 3/16 INCHES IN LENGTH. FRAME CRACKED AREA LENGTH 0.250.  REPAIRED IAW EA 5310-04716 OP 1 REV G STEP 9 FIG 3 & FORM 44.0008 ATTACHED ITEM 1 - 16 ACCOMPLISHED.
